×

zbMATH — the first resource for mathematics

A characterisation of standard ideals. (English) Zbl 0139.01202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Birkhoff, Lattice theory,Amer. Math. Soc. Coll. Publ.,25 (New York, 1948). · Zbl 0033.10103
[2] R. P. Dilworth, The structure of relatively complemented lattices,Annals of Math.,51 (1950), pp. 348–359. · Zbl 0036.01802
[3] N. Funayama andT. Nakayama, On the distributivity of a lattice of lattice-congruences.Proc. Imp. Acad. Tokyo,18 (1942), pp. 553–554. · Zbl 0063.01483
[4] G. Grātzer andE. T. Schmidt, Ideals and congruence relations in lattices.Acta Math. Acad. Sci. Hung.,9 (1958), pp. 137–175. · Zbl 0085.02002
[5] G. Grātzer andE. T. Schmidt, Standard ideals in lattices,Acta Math. Acad. Sci. Hung.,12 (1961), pp. 17–86. · Zbl 0115.01901
[6] P. R. Halmos,Introduction to Hilbert space and the theory of spectral multiplicity (New York, 1957). · Zbl 0079.12404
[7] F. Maeda,Kontinuierlichen Geometrien (Berlin, 1958).
[8] O. Ore, Theory of equivalence relations,Duke Math. Journal,9 (1942), pp. 573–627. · Zbl 0060.06201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.